# SDR UHLA201505060404

- Difficulty date: May 6, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 29,064 hours, 16,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FWD FLOOR SUPPORT AT FRAMES 12-14.  R & R THE FLOOR SUPPORT IAW SRM 51-23-04, 51-40-02, 51-43-04, AND 51-41-02.
